American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Geoffrey D. Creede. Embedding of complete Moore spaces . Proc. Amer. Math. Soc. 28 (1971) 609-612. MR 0275362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert E. Jackson. Quasi-Jordanian continua . Proc. Amer. Math. Soc. 27 (1971) 387-390. MR 0276927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. N. Younglove. A locally connected, complete Moore space on which every real-valued continuous function is constant . Proc. Amer. Math. Soc. 20 (1969) 527-530. MR 0248741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ben Fitzpatrick. On dense subspaces of Moore spaces . Proc. Amer. Math. Soc. 16 (1965) 1324-1328. MR 0184190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. H. Bing. A translation of the normal Moore space conjecture . Proc. Amer. Math. Soc. 16 (1965) 612-619. MR 0181976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Reginald Traylor. A note on metrization of Moore spaces . Proc. Amer. Math. Soc. 14 (1963) 804-805. MR 0156315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. R. Boyd. Axioms that define semi-metric, Moore and metric spaces . Proc. Amer. Math. Soc. 13 (1962) 482-484. MR 0188983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1